Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 793862, 18 pages
http://dx.doi.org/10.1155/2012/793862
Research Article

Common Fixed Points of Weak Contractions in Cone Metric Spaces

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Beograd, Serbia
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 21 January 2012; Accepted 4 March 2012

Academic Editor: D. Anderson

Copyright © 2012 Hui-Sheng Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Đ. R. Kurepa, “Tableaux ramifiés d'ensembles. Espace pseudo-distanciés,” Comptes Rendus de l'Académie des Sciences, vol. 198, pp. 1563–1565, 1934. View at Google Scholar
  2. M. G. Kreĭn and M. A. Rutman, “Linear operators leaving invariant a cone in a Banach space,” Uspekhi Matematicheskikh Nauk, vol. 3, no. 1(23), pp. 3–95, 1948. View at Google Scholar · View at Zentralblatt MATH
  3. L. V. Kantorovič, “The principle of the majorant and Newton's method,” Doklady Akademii Nauk SSSR, vol. 76, pp. 17–20, 1951. View at Google Scholar
  4. A. I. Perov, “On the Cauchy problem for a system of ordinary differential equations,” Approximate Methods of Solving Differential Equations, Kiev, Naukova Dumka, vol. 2, pp. 115–134, 1964. View at Google Scholar
  5. J. S. Vandergraft, “Newton's method for convex operators in partially ordered spaces,” SIAM Journal on Numerical Analysis, vol. 4, pp. 406–432, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. P. Zabrejko, “K-metric and K-normed linear spaces: survey,” Collectanea Mathematica, vol. 48, no. 4-6, pp. 825–859, 1997. View at Google Scholar
  7. P. D. Proinov, “A unified theory of cone metric spaces and its applications to the fixed point,” In press, http://arxiv.org/abs/1111.4920.
  8. L. G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis, vol. 74, no. 7, pp. 2591–2601, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  11. E. Karapınar and D. Türkoğlu, “Best approximations theorem for a couple in cone Banach space,” Fixed Point Theory and Applications, vol. 2010, Article ID 784578, 9 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  12. Y. Feng and W. Mao, “The equivalence of cone metric spaces and metric spaces,” Fixed Point Theory, vol. 11, no. 2, pp. 259–263, 2010. View at Google Scholar · View at Zentralblatt MATH
  13. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, vol. 98, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar · View at Zentralblatt MATH
  14. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, pp. 2683–2693, 2001. View at Google Scholar
  15. Q. Zhang and Y. Song, “Fixed point theory for generalized ϕ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar
  16. D. Đorić, “Common fixed point for generalized (ψ, ϕ)-weak contractions,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1896–1900, 2009. View at Publisher · View at Google Scholar
  17. M. Abbas and D. Đorić, “Common fixed point theorem for four mappings satisfying generalized weak contractive condition,” Filomat, vol. 24, no. 2, pp. 1–10, 2010. View at Publisher · View at Google Scholar
  18. B. S. Choudhury, P. Konar, B. E. Rhoades, and N. Metiya, “Fixed point theorems for generalized weakly contractive mappings,” Nonlinear Analysis, vol. 74, no. 6, pp. 2116–2126, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. K. Nashine and I. Altun, “Fixed point theorems for generalized weakly contractive condition in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 132367, 20 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  20. O. Popescu, “Fixed points for (ψ, ϕ)-weak contractions,” Applied Mathematics Letters, vol. 24, no. 1, pp. 1–4, 2011. View at Publisher · View at Google Scholar
  21. S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weak contraction maps,” Bulletin of the Iranian Mathematical Society. In press.
  22. J. Jachymski, “Equivalent conditions for generalized contractions on (ordered) metric spaces,” Nonlinear Analysis, vol. 74, no. 3, pp. 768–774, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. B. S. Choudhury and N. Metiya, “Fixed points of weak contractions in cone metric spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1589–1593, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. B. S. Choudhury and N. Metiya, “The point of coincidence and common fixed point for a pair of mappings in cone metric spaces,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1686–1695, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. W. Sintunavarat and P. Kumam, “Common fixed points of f-weak contractions in cone metric spaces,” Bulletin of the Iranian Mathematical Society. In press.
  26. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.